IJPAM: Volume 100, No. 3 (2015)
WEIGHTED COMPOSITION OPERATORS ON
HILBERT FUNCTION SPACES
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper we give some sufficient conditions for the adjoint of a combination of weighted composition operators, acting on some function spaces, satisfying the hypercyclicity criterion.
Received: December 25, 2014
AMS Subject Classification: 47B37, 47B33
Key Words and Phrases: hypercyclicity criterion, weighted composition operator
Download paper from here.
DOI: 10.12732/ijpam.v100i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 417 - 421